MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Multi-Fenestrated Septal Occluder - Cribriform; Transcatheter Septal Occluder

ABBOTT MEDICAL Amplatzer Multi-Fenestrated Septal Occluder - Cribriform; Transcatheter Septal Occluder
Model Number 9-ASD-MF-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm amplatzer cribriform was chosen for implant using an unknown delivery system.During the procedure, the device was introduced and advanced for placement, and after deployment, an increase in the patient¿s left atrial (la) pressure was observed, which was sustained.The patient did not develop any clinical symptoms, and no clinical diagnosis was made in relation to the pressure increase.The device was not completely released and was removed prior to release from the delivery cable.Therefore, the physician chose to stop the procedure for safety reasons, and no other device was attempted.No intervention or treatment was required.The increase in la pressure was described as a clinically recognized phenomenon that may occur after device placement due to occlusion of the shunt, which can increase load on the left atrium and right heart, and cannot be determined in advance.No allegations were made against any abbott device, and the event was not attributed to device performance.

Brand Name
Amplatzer Multi-Fenestrated Septal Occluder - Cribriform
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25679611
Report Number2135147-2026-04541
Device Sequence Number9709267
Product Code MLV
UDI-Device Identifier00811806010298
UDI-Public(01)00811806010298(17)300430(10)10864746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ASD-MF-025
Device Catalogue Number9-ASD-MF-025
Device Lot Number10864746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/21/2026
09/28/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date08/04/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown